×

zbMATH — the first resource for mathematics

Cohomologies of the Lie algebra of tangential vector fields of a smooth manifold. (English. Russian original) Zbl 0216.20301
Funct. Anal. Appl. 3, 194-210 (1969); translation from Funkts. Anal. Prilozh. 3, No. 3, 32-52 (1969).

MSC:
17B56 Cohomology of Lie (super)algebras
17B66 Lie algebras of vector fields and related (super) algebras
57R32 Classifying spaces for foliations; Gelfand-Fuks cohomology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. M. Gel’fand and V. B. Fuks, ”Cohomologies of the Lie algebra of vector fields on a circumference,” Funkts. Analiz.,3, No. 4, 92–93 (1968). · Zbl 0176.11501
[2] I. M. Gel’fand and V. B. Fuks, ”Cohomologies of the Lie algebra of vector fields on a manifold,” Funkts. Analiz.,3, No. 2, 97 (1969). · Zbl 0216.20301
[3] J. Schwartz, ”Differential geometry and topology (1967) (mimeograph).
[4] I. M. Gel’fand and C. E. Shilov, Generalized Functions, New York (1961–68).
[5] L. Schwartz, ThĂ©orie des distributions, Paris (1952). · Zbl 0047.34903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.